# SDR AU981044

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 082203713
- Condition: Cracked
- Location: Lt & Rt Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING LOWER INBOARD SKINS CRACKED IN AREA OF OUTBOARD WHEEL WELL CUTOUTS BELOW THE FORWARD LANDING GEAR SUPPORT ATTACHMENTS.
